# SDR SWIA200920964

- Difficulty date: February 3, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 16,740 hours, 13,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4423 - EXIT LIGHT COVER AT MAIN CABIN DOOR IS MISSING.  REPLACED FLOOD LIGHT ASSEMBLY.
